# SDR HEEA955307

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N724MB
- Make and model: Bolkms BO105S
- Aircraft serial: S756
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: DK040
- Condition: Failed
- Location: Nr 1 Eng Oil
- Part time: 107 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OIL PRESSURE INDICATOR PEGS ON HIGH SIDE IN FLIGHT. REPLACED #1 OIL PRESSURE TRANSMITTER AND RETURNED TO SERVICE.
